# SDR ASAA0210046

- Difficulty date: January 28, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS ON SEAT PALLET 7-4 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY PACK, THEN DOOR OPERATED NORMALLY.  (M)
